Cox ring of the generic fiber

Luca Ugaglia, Antonio Laface

Risultato della ricerca: Article

Abstract

Given a surjective morphism π:X→Y of normal varieties satisfying some regularity hypotheses we prove how to recover a Cox ring of the generic fiber of π from the Cox ring of X. As a corollary we show that in some cases it is also possible to recover the Cox ring of a very general fiber, and finally we give an application in the case of the blowing-up of a toric fiber space.
Lingua originaleEnglish
pagine (da-a)191-208
Numero di pagine18
RivistaJournal of Algebra
Volume551
Stato di pubblicazionePublished - 2020

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Entra nei temi di ricerca di 'Cox ring of the generic fiber'. Insieme formano una fingerprint unica.

  • Cita questo

    Ugaglia, L., & Laface, A. (2020). Cox ring of the generic fiber. Journal of Algebra, 551, 191-208.